PDA

View Full Version : methotrexate



Bonita
01-29-2010, 07:20 AM
I put this as a blog but did not get a response so i am posting it here. Does anyone ever get really bad bone and joint pain the next two days after taking their metho? I am on 20 mgs. Bonita

abbasgirl
01-29-2010, 11:01 AM
Bonita, I don't have an answer for you but wanted to offer you ((((hugs)))).

Bonita
01-29-2010, 11:36 AM
Thank you can never have too many of them and back at yah. Bonita

magistramarla
01-29-2010, 11:38 AM
I can't really help you there, since I have bone and joint pain all of the time. I blame the AVN, not the MTX.
Marla

mountaindreamer
01-29-2010, 06:44 PM
hi bonita, I don't know if i can help, but i will try. Like Marla, i have bone and joint pain every day. However, when i was on the full dosage of mtx (1 ml or 25 mg), the pain was not too bad. My dosage was recently cut back, and I suffer through extreme joint pain the next day.

I truly believe the mtx helps with the pain, but I think the dosage makes a difference.

abbasgirl
02-01-2010, 10:12 AM
How are you feeling now Bonita?

((((Hugs)))) Phyllis.

Melly
02-01-2010, 12:53 PM
I took MTX (for my RA) for over a year and don't recall having additional pain, but then again, I'm always in pain it seems. The main side effect I experienced was increased fatigue the day after and a hungover type feeling. If you increase your water intake before and after your injection, it really helps. Definitely report the side effect to your doc if it doesn't subside.
Hope today is better for ya!

Bonita
02-01-2010, 03:18 PM
I think it is starting to help but the bone and joint pain the next two days but i also take mine orally. bonita

Melly
02-01-2010, 04:57 PM
I'm sorry, Bonita.

It only happens after you take your dose? I would definitely call your doc and let them know what's been happening. You could also call the pharmacy to see if they can provide any insight.

abbasgirl
02-02-2010, 12:28 PM
Bonita...I was doing some reading on mtx and found this. If you haven't called the doc, like Melly suggested... I would call and let them know what's going on.

http://www.drugs.com/sfx/methotrexate-side-effects.html

Seek medical attention right away if any of these SEVERE side effects occur when using Methotrexate:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); black or bloody stools; blood in the urine; bone pain; calf pain/swelling; change in amount of urine; chest pain; confusion; dark urine; diarrhea; dry cough; enlarged glands; fatigue; fever or chills; inflammation of the pancreas (stomach tenderness, nausea, vomiting, fever, increased pulse rate); irregular heartbeat; mental changes; mouth sores; muscle weakness; persistent sore throat; red, swollen, or blistered skin; seizures; serious infection (herpes, hepatitis, blood infection); trouble breathing; unusual bleeding or bruising; unusual pain and discoloration of the skin; vision changes; vomit that looks like coffee grounds; yellowing of skin or eyes.